Credit derivatives pricing with stochastic volatility models

World Scientific
Publication Type:
Journal Article
International Journal of Theoretical and Applied Finance, 2013, 16 (4), pp. 1 - 28
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
2012006247 am.pdfAccepted Manuscript Version494.81 kB
Adobe PDF
This paper proposes a model for pricing credit derivatives in a defaultable HJM framework. The model features hump-shaped, level dependent, and unspanned stochastic volatility, and accommodates a correlation structure between the stochastic volatility, the default-free interest rates, and the credit spreads. The model is finite-dimensional, and leads (a) to exponentially affine default-free and defaultable bond prices, and (b) to an approximation for pricing credit default swaps and swaptions in terms of defaultable bond prices with varying maturities. A numerical study demonstrates that the model captures stylized various features of credit default swaps and swaptions Read More:
Please use this identifier to cite or link to this item: